MathSciNet Relay Station
MathSciNet bibliographic data
MR2329184 (2009d:92057) 92D30 (34D20)
Korobeinikov, Andrei Global properties of infectious disease models with nonlinear incidence. Bull. Math. Biol. 69 (2007), no. 6, 1871–1886.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement